# SDR AU000916

- Difficulty date: September 27, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 487862
- Condition: Intermittent
- Location: Landing Gear Pos
- Component: Landing Gear Pos
- Stage of operation: LD
- How discovered: C
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR MICROSWITCH INTERMITTENT IN OPERATION.  (X)
